# SDR DALA1106439864

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN RT SIDE CUSP WEB HAS 1 EA CRACK AND ELONGATED HOLES UNDERNEATH OF OTBD SEAT TRACK AT STA 229, RBL 46.  REMOVED DAMAGED CUSP WEB.  FABRICATED NEW CUSP WEB IAW DWG09530019 IAW SRM 53-13-2.  CUT OUT ADDITIONAL DAMAGE AT STA 237.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-10-4, 51-30-2 & 3 RP DC9-A-53-10-16-801-663A-A IAW SRM 51-30-2 AND SRP.  REQUIRED INSPECTION COMPLETED.
